Many who get COVID injected suffer at least one post-jab cardiovascular symptom, i.e., chest pain, heart palpitations

323
Many who get COVID injected suffer at least one post-jab cardiovascular symptom, i.e., chest pain, heart palpitations  myocarditis

Even in cases where no subclinical myocarditis is detected, many people who get “vaccinated” for the Wuhan coronavirus (COVID-19) ends up suffering from at least one post-jab cardiovascular symptom such as chest pain or heart palpitations, a new study suggests.

Dr. Ming-Yen Ng and other researchers from Hong Kong recruited a pool of participants to undergo tests and imaging scans before getting jabbed for COVID, as well as after receiving at least two shots. Their goal was to identify any cases of subclinical heart inflammation or myocarditis, including in cases without symptoms.

While the team identified no cases of subclinical heart inflammation in the group, what they did identify was an almost universal symptom subset indicative of something bad going on inside these people’s hearts.

Most of the participants reported feeling chest pain or other heart problems such as palpitations, these being symptoms that often manifest in patients diagnosed with myocarditis.

“In that subset, however, there was no statistically significant increase in any markers,” one media report about the study explains. “That meant the patients did not have myocarditis under the Lake Louise criteria, which requires certain findings on CMRs.”

(Related: Did you know that most COVID jab deaths occur within the first 10 days after injection – and most of those within the first three days?)

COVID jabs destroy the heart

One of the markers scientists look for in myocarditis patients that did not show up in any of the patients evaluated is elevated levels of high-sensitivity cardiac troponin T. Cardiac magnetic resonance imaging (CMR) tests also produced no visible abnormalities.

“COVID-19 vaccination did not induce any CMR imaging, blood marker, or ECG evidence of myocardial inflammation in individuals with no significant cardiac history,” the researchers said.

Still, the researchers reported high levels of heart-related symptoms among the tested patients, who also showed statistically significant decreases in their white blood cell count coupled with a statistically significant increase in C-reactive protein.

Published in the Journal of Cardiovascular Magnetic Resonancethe paper tries to claim that, despite the reported symptoms, none of the participants showed concrete proof of myocarditis.

Their research, they say, “provid[es] some reassurance that COVID-19 vaccinations do not typically cause subclinical myocarditis” – but is this true?

It turns out that there is very little research period on subclinical myocarditis, especially in relation to COVID jabs. Of the few papers that have been published, only one found evidence of subclinical myocarditis.

“These findings can hopefully contribute constructively to the discussion of vaccine hesitancy,” the authors said.

As usual, the study’s findings bear strong bias in favor of vaccines. American cardiologist Dr. Peter McCullough told The Epoch Times that he does not find the study’s findings reassuring in favor of continued COVID vaccination.

According to Dr. McCullough, of the nine recruits who did not return for a follow-up scan, some of them, at least, had to have suffered some vaccine side effects beyond just chest pain and heart palpitations.

“These symptoms occur independently from COVID-19 vaccine myocarditis, which is a severe form of heart damage with large areas detectable by cardiac MRI,” Dr. McCullough said.

In the comments, one woman told a story about her previously healthy 87-year-old husband who got jabbed in accordance with his doctor’s wishes, only to develop heart problems.

“He took the advice of a doctor and took one shot after having had COVID already,” she wrote. “When our kids found out, they prevented him from taking more and rightly so.”

“Here was a man with a strong and very healthy heart, he gets this poison shot and irregular heartbeats of A-fib set in. I am furious because we can no longer trust that particular medical organization for a military veteran!”